# SDR HEEA060171

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107PH
- Make and model: Bell 206B-3
- Aircraft serial: 2789
- System (JASC): 3457 · Global Positioning System
- Part: Gps Receiver
- Part number: 13824120234
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS RECEIVER INTERMITTENTLY LOCKING ON TO SATELLITES.   DROPPING OFF-LINE AND DEAD RECKONING AFTER 30 MINUTES.  TIME SINCE REPAIR 74:25 HOURS.
